advertisement
Question
Posted by: Cynthiaq | 2009-07-09

Mirena side effects

Hi
I had the mirena inserted a week ago and i wanted to know for how long will i have cramps, lower back pain, spotting, feeling bloated and flatulence.

worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting can last for up to 9 months. The other symptoms should disappear within a week or two.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-07-09

There' s no set amount of time. Some women experience these side effects longer than others, but from what I' ve gathered and experienced, it normally takes six to nine months to settle completely. The cramps and pain are probably from the insertion, so I' m sure those will go away quickly, as soon as your body heals.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement